MathSciNet Relay Station
MathSciNet bibliographic data
MR2098098 (2005g:58061) 58J50 (42B15 42B20 58J35)
Li, Hong-Quan Estimations $L\sp p$ des fonctions du Laplacien sur les variétés cuspidales. (French) [$L\sp p$-estimates of the functions of the Laplacian on cusps] Trans. Amer. Math. Soc. 357 (2005), no. 1, 337–354 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement